# SDR Z1RA76004252022

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 4,420 hours
- System (JASC): 1497 · Miscellaneous Wiring
- Part: Harness
- Part number: 7655070822104
- Part serial: 00029
- Condition: Intermittent
- Location: Zone 700
- Part time: 4,915 hours, 9,564 cycles
- Component: Harness, Skrsky
- Component part number: 7655070822042
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION, #2 SERVO BYPASS LIGHT ILLUMINATED. AIRCRAFT ABORT TRIP AND RECOVERED TO KLIT
